# SDR CALA2025081107563

- Difficulty date: August 8, 2025
- Submitted: August 11, 2025
- Operation: Air carrier
- Aircraft: N24715
- Make and model: Boeing 737724
- Aircraft serial: 28786
- Aircraft time: 83,282 hours, 30,638 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Elec Connector
- Part number: AMC02PA03W
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS O/H BIN AISLE LIGHT CONNECTOR D11334 AT APPROX STA 727C+13 L IS CRACKED. REPLACED PLUG D11334 IAW BSWPM 20-61-28. EMERGENCY LIGHTS OPS CHK GOOD IAW AMM 33-51-00-710-801.
